It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 Showing 1 - 20 of 58 for lithium and acne. (0.005 seconds)


Lithium and acne
Jul 3, 2012
... I've been on lithium for several years now. ... (0 replies)
... Interesting I'm taking lithium and haven't gotten any acne. But I know it can be a side effect from the medication. There is clearasil and spectro gel. I don't know whether they'll work but there used to treat acne. ... (3 replies)
... I have lithium related acne. It is really getting on my last nerve. I am so frustrated because nothing I seem to puts a dent in it. ... (3 replies)

Lithium Acne
Jan 12, 2007
... I, too, got acne when I was on Lithium, the first drug they tried for treatment of my Bipolar I when I was 20. ... (4 replies)
Lithium Acne
Jan 20, 2007
... I was just diagnosed with bipolar disorder in September and started taking lithium at that time. I noticed that my acne worsened when I started lithium and again each time my dosage was increased. I also noticed that my seborrheic dermatitis worsened during the times when my acne worsed. ... (4 replies)
... Acne caused by Lithium is different from typical acne. ... (3 replies)
... i had had a severe manic episode and besides this, my doctors were concerned that depakote would cause birth defects if i decided to have children. ... (3 replies)
... yeah it might, at this point though im so sick of my face looking like this. i never had acne problems until i started taking lithium. ... (7 replies)
Lithium Acne
Jan 14, 2007
... I dont know about Lithium but I got severe Acne with Lamitcal. ... (4 replies)
... Lithium and I are old friends as you know. And that means that I take both the good AND the bad. ... (17 replies)
... For me Lithium has been a good drug. I take it along with Geodon and the two medications seem to keep me fairly stable. I don't know what to tell you about your problem. People react so differently to the same drug. ... (3 replies)
... l, and i had a crystal clear complexion previous to taking the medication, when i started taking it, i started getting huge deep pimples under my skin on my face and back, and it was horrible! so i feel your pain!! i went off lithium, and am now on tegratol, but i started using proactive, and it really cleared it up for me!! ... (3 replies)
... Red: You need to discuss this with your doctor. Accutane is a VERY strong medication used for excessive acne (mostly for nodular cysts). I took this medication a long time ago (1992-1993) and it worked wonders. Made my lips peel like mad, dried out my skin, inflamed my eczema on my face and started to alter my liver functions (you MUST be tested via blood level every... (1 replies)
... I just spent several minutes typing out a rather long detailed response, and then when I hit enter, it told me I was in an invalid thread. When I went back, my post was erased! GRRR. ... (3 replies)
... Hey there, I'm new to this site, found it by searching for 'how to treat acne caused by lithium'. Man oh man, this acne really sucks. ... (2 replies)
... rhcpaji, I had to go off lamictal because of the acne and the hormonal effects. I got terrible menstrual cramps and my period was not regular as it usually is. ... (3 replies)
... hi everyone....im having some major issues with acne. im taking lithium right now has anyone heard of this med causing acne? ... (7 replies)
Lithium
Jan 31, 2006
... So you'll notice that the side effects for Lithium are pretty much all physical. ... (6 replies)
Lithium
Feb 10, 2005
... yrs later I'm 5'3" and weigh 125 lb. ... (9 replies)
... I'm 19 and have been on Lithium for three years. ... (3 replies)


Associated Tags: acne, lithium

Pages: 1 2 3

All times are GMT -7. The time now is 09:33 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!